# SDR AALA201802229022

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 11,536 hours, 3,451 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SMOKE LAVATORY SMOKE ECAM WARNING SOUNDED FOR ABOUT TWO SECONDS, WAS SO QUICK AND FLIGHT ATTENDANT COULD NOT IDENTIFY WHICH LAVATORY. ALL LAVATORIES INSPECTED. NOTHING ABNORMAL. ACCOMPLISHED SMOKE TEST PER TSM 26-17-00.
